# SDR WRNA200700026

- Difficulty date: May 24, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 52,121 hours, 21,670 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20211160
- Part serial: 1122533207
- Condition: Separated
- Location: Mlg
- Part time: 359 hours, 164 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 TIRE RUBBER SEPARATION ON TAKEOFF FROM SJU, FLIGHT CONTINUED TO MIA AND MADE A SAFE LANDING.  ON INSPECTION OF AIRCRAFT, FOUND LEFT INBOARD FOREFLAP, AFT FLAP AND CENTER HINGE FAIRINGS DAMAGED.  REPLACED TIRE AND WHEEL ASSY, FLAP ASSY AND FLAP TAB ASSY.  AIRCRAFT RELEASED TO SERVICE.
